# SDR 04FDEA01893

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 536DD LANDING RUB STRIP HAS CORROSION AND PITTING LOWER WING.  REMOVED CORRODED RUB STRIP IAW DC10 SRM 51-35-01 VOL 2.  FOUND LANDING CORRODED, TRIMMED OUT CORRODED AREA AND FABRICATED EXTERNAL DOUBLER, INTERNAL DOUBLER, 2 EACH SHIMS AND FILLERS IAW DC10 SRM 57-10-00 VOL I.  INSTALLED REPAIR COMPONENTS IAW DC10 SRM 57-10-00 VOL I.  INSTALLED RUB STRIP AND GANG CHANNEL IAW DC10 SRM 51-35-01 VOL 2 AND 51-42-04 VOL 2.
